# SDR SWAA2019110438598

- Difficulty date: October 21, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO UPPER FREE FLANGE ON LONGITUDINAL INTERCOSTAL CRACKED AT BS. 480+14.5, STR. 22L.          / R&R INTERCOSTAL IAW SRM AND DWG.
